A survey of separable descriptive theory of sets and spaces

Zdeněk Frolík

Czechoslovak Mathematical Journal (1970)

  • Volume: 20, Issue: 3, page 406-467
  • ISSN: 0011-4642

How to cite

top

Frolík, Zdeněk. "A survey of separable descriptive theory of sets and spaces." Czechoslovak Mathematical Journal 20.3 (1970): 406-467. <http://eudml.org/doc/12544>.

@article{Frolík1970,
author = {Frolík, Zdeněk},
journal = {Czechoslovak Mathematical Journal},
language = {eng},
number = {3},
pages = {406-467},
publisher = {Institute of Mathematics, Academy of Sciences of the Czech Republic},
title = {A survey of separable descriptive theory of sets and spaces},
url = {http://eudml.org/doc/12544},
volume = {20},
year = {1970},
}

TY - JOUR
AU - Frolík, Zdeněk
TI - A survey of separable descriptive theory of sets and spaces
JO - Czechoslovak Mathematical Journal
PY - 1970
PB - Institute of Mathematics, Academy of Sciences of the Czech Republic
VL - 20
IS - 3
SP - 406
EP - 467
LA - eng
UR - http://eudml.org/doc/12544
ER -

References

top
  1. Čech E., 10.2307/1968839, Ann. Math. 39 (1937), 823-844. (1937) MR1503374DOI10.2307/1968839
  2. Čech E., Topological spaces, Academia, Praha 1966. (1966) MR0211373
  3. Bressler D. W., Sion M., 10.4153/CJM-1964-021-7, Canad. J. Math., 16 (1964), 207-230. (1964) Zbl0126.38502MR0163854DOI10.4153/CJM-1964-021-7
  4. Choquet G., Ensembles boreliens et analytiques dans les espaces topologiques, C. R. Acad. Sci. Paris, 232 (1951), 2174-2176. (1951) Zbl0042.05403MR0041911
  5. Choquet G., 10.5802/aif.53, Ann. Inst. Fourier (Grenoble), 5 (1953 - 54), 131 - 295. (1953) MR0080760DOI10.5802/aif.53
  6. Choquet G., Ensembles K-analytiques et K-sousliniens, Ann. Inst. Fourier (Grenoble), 9 (1959), 75 - 89. (1959) MR0112843
  7. Frolík Z., On G δ -spaces, Czech. Math. J. 9 (1959), 63-65. (1959) MR0112116
  8. Frolík Z., Generalization of G δ -property of complete metric spaces, Czech. Math. J. 10 (1960), 359-379. (1960) MR0116305
  9. Frolík Z., Internal characterizations of topologically complete spaces in the sense of E. Čech, Czech. Math. J. 12 (1962), 445-455. (1962) MR0148030
  10. Frolík Z., A contribution to the descriptive theory of sets and spaces, General Topology and its Relations to Modern Analysis and Algebra. Proc. Symp. Prague 1961, 157-173. (1961) MR0145471
  11. Frolík Z., On the descriptive theory of sets, Czech. Math. J. 13 (1963), 335 - 359. (1963) MR0162215
  12. Frolík Z., On analytic spaces, Bull. Acad. Polon. IX(1961), 721 - 726. (1961) MR0131980
  13. Frolík Z., On coanalytic and bianalytic spaces, Bull. Acad. Polon. ХII (1964), 527-530. (1964) MR0171260
  14. Frolík Z., 10.1098/rspa.1967.0136, Proc. Roy. Soc. A, 299 (1967), 287-290. (1967) MR0214030DOI10.1098/rspa.1967.0136
  15. Frolík Z., A note on C ( P ) and Baire sets in compact and metrizable spaces, Bull. Acad. Polon. ХУ (1967), 779-784. (1967) Zbl0153.52601MR0224480
  16. Frolík Z., On the Souslin graph theorem, Comment. Math. Univ. Carolinae 9 (1968), 243 - 249. (1968) MR0236647
  17. Frolík Z., On absolute Borel and Souslin sets, To appear in Pacif. J. Math. MR0265171
  18. Frolík Z., A note on the Souslin operations, Comment. Math. Univ. Carolinae 9 (1968), 641 - 650. (1968) MR0252230
  19. Frolík Z., On B -spaces, Comment. Math. Univ. Carolinae 9 (1968), 651 - 658. (1968) MR0252231
  20. Frolík Z., A separation theorem and applications to Borel sets, Czech. Math. J. 20 (1970), 98-108. (1970) MR0266133
  21. Frolík Z., Respectability of composites, Mathematika (1969), 153-157. (1969) MR0259872
  22. Frolík Z., Analytic and Borelian sets in general spaces, Proc. London Soc. 1970. (1970) MR0300906
  23. Frolík Z., Abstract analytic and Borelian sets, Bull. Math. Soc. Franç. 97 (1969), 357-368. (1969) MR0263639
  24. Gillman L., Jerison M., Rings of continuous functions, D. van Nostrand, Princeton, 1960. (1960) Zbl0093.30001MR0116199
  25. Kelley J. L., General topology, D. van Nostrand, Pricenton, 1955. (1955) Zbl0066.16604MR0070144
  26. Kelley J. L., Linear topological spaces (with Namioka I.), D. van Nostrand, Princeton, 1963. (1963) MR0166578
  27. Kuratovski K., Topologie I, Warszawa 1952. (1952) 
  28. Lusin N., Les ensembles analytiques, Gauther-Villars Paris 1930. (1930) 
  29. Lusin N., 10.1090/S0002-9947-1957-0089999-2, Fund. Math. X (1927), 1 - 95. (1927) DOI10.1090/S0002-9947-1957-0089999-2
  30. Mackey С. W., Borel structure in groups and their duals, Trans. Amer. Math. Soc. 85 (1957), 134-165. (1957) Zbl0082.11201MR0089999
  31. Martineau A., Sur le théorème du graphe fermé, C. R. Acad. Sci. Paris 263 (1966), 870. (1966) Zbl0151.19203MR0206677
  32. Meyer P. A., Probability and potentials, Blaisdell Co., London 1966. (1966) Zbl0138.10401MR0205288
  33. Montgomery D., 10.1090/S0002-9939-1967-0214031-9, Fund. Math. 25 (1935), 527-534. (1935) Zbl0012.32102DOI10.1090/S0002-9939-1967-0214031-9
  34. Negrepontis S., Absolute Baire sets, Proc. Amer. Math. Soc. 18 (1967), 690-694. (1967) Zbl0153.24503MR0214031
  35. Purves R., 10.1112/S0025579300003429, Fund. Math. 58 (1966), 149-157. (1966) Zbl0143.07101MR0199339DOI10.1112/S0025579300003429
  36. Rogers C. A., 10.1098/rspa.1965.0157, Mathematika 11 (1964), 1 - 8. (1964) Zbl0123.39403MR0179750DOI10.1098/rspa.1965.0157
  37. Rogers C. A., Descriptive Borel sets, Proc. Roy. Soc. Ser. A, 286 (1965), 455-478. (1965) Zbl0158.20202MR0185066
  38. Rogers C. A. (with Knowles J. D.), 10.1112/S0025579300003909, Proc. Roy. Soc. Ser. A 291 (1965), 353-367. (1965) MR0197660DOI10.1112/S0025579300003909
  39. Rogers C. A. (with Willmott R. C.), 10.1007/BF02394605, Mathematika 13 (1966), 147-150. (1966) MR0207939DOI10.1007/BF02394605
  40. Rogers C. A. (with Willmott R. C.), On the uniformization of sets in topological spaces, Acta Math. 120 (1968), 1-52. (1968) MR0237733
  41. Rogers C. A., Spaces with good Borel structures, To appear. Zbl0191.53003MR0259845
  42. Rogers C. A., 10.1090/S0002-9947-1960-0131506-X, To appear. DOI10.1090/S0002-9947-1960-0131506-X
  43. Rogers C. A., 10.1090/S0002-9947-1960-0131507-1, To appear. Zbl0207.52602DOI10.1090/S0002-9947-1960-0131507-1
  44. Sierpinski W., Algèbre des ensembles, Warszawa-Wroclaw 1951. (1951) Zbl0042.27903MR0045181
  45. Sierpinski W., 10.1090/S0002-9939-1961-0131508-X, Fund. Math. 21 (1935), 250-275. (1935) DOI10.1090/S0002-9939-1961-0131508-X
  46. Sion M., 10.5802/aif.131, Trans. Amer. Math. Soc, 96 (1960), 237-245. (1960) Zbl0094.25902MR0131506DOI10.5802/aif.131
  47. Sion M., On analytic sets in topological spaces, Trans. Amer. Math. Soc, 96 (1960), 341 - 354. (1960) Zbl0094.03404MR0131507
  48. Sion M., Topological and measure-theoretic properties of analytic sets, Proc Amer. Math. Soc, 11 (1960), 769-776. (1960) Zbl0095.03903MR0131509
  49. Sion M., Continuous images of Borel sets, Proc Amer. Math. Soc, 12 (1961), 385-391. (1961) Zbl0100.18901MR0131508
  50. Sion M., On capacitability and measurability, Ann. Inst. Fourier (Grenoble), 13 (1963), 83 - 99. (1963) Zbl0163.35301MR0158089
  51. Šneider V. E., Continuous images of Souslin and Borel sets: Metrization theorems, (in Russian). Dokl. Akad. Nauk SSSR, 50 (1945), 77-79. (1945) MR0053493
  52. Šneider V. E., 10.1090/S0002-9939-1962-0138088-4, (in Russian). Dokl. Akad. Nauk SSSR, 50 (1945), 81-83. (1945) MR0053494DOI10.1090/S0002-9939-1962-0138088-4
  53. Šneider V. E., Descriptive theory of sets in topological spaces, (in Russian). Učenye Zapiski Moskov. Gos. Univ. 135, II (1948), 37-85. (1948) MR0033874
  54. Schwartz L., Sur le théorème du graphe fermé, C. R. Acad. Sci. Paris, 263 (1966), 612. (1966) Zbl0151.19202MR0206676
  55. Stone A. H., Non-separable Borel sets, Rozprawy Mat. 28, Warszawa 1962. (1962) Zbl0111.35201MR0152457
  56. Stone A. H., Absolute F s i g m a -spaces, Proc Amer. Math. Soc 13 (1962), 495 - 499. (1962) MR0138088
  57. Treves F., Topological vector spaces, distributions and kernels, Academic Press, New York 1967. (1967) Zbl0171.10402MR0225131

Citations in EuDML Documents

top
  1. Michel Talagrand, Ensembles K-analytiques et fonctions croissantes de compacts
  2. Michel Talagrand, Choquet simplexes whose set of extreme points is K -analytic
  3. Zdeněk Frolík, A note on countably determined and distinguishable sets
  4. Ivan Korec, Results on disjoint covering systems on the ring of integers
  5. Zdeněk Frolík, Luzin sets are additive
  6. Zdeněk Frolìk, Abstract analytic and borelian sets
  7. J. P. Reus Christensen, J. K. Pachl, Measurable functionals on function spaces
  8. Eliza Wajch, A little more on the product of two pseudocompact spaces
  9. Petr Holický, Generalized analytic spaces, completeness and fragmentability
  10. Marek Wilhelm, Almost lower semicontinuous multifunctions and the Souslin-graph theorem

NotesEmbed ?

top

You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.

    
                

Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.